# SDR SWAA2021060778760

- Difficulty date: June 1, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 9,477 hours, 21,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER WNG EMERGENCY EXIT LIGHT SIGN FORWARD LENS COVER MISSING / RESECURED OVERWING (OVERHEAD) LENS COVER IAW AMM 33-51-01
